Skip to main content

Springer

Mathematical Methods in Risk Theory

No reviews yet
Product Code: 9783540051176
ISBN13: 9783540051176
Condition: New
$118.37

Mathematical Methods in Risk Theory

$118.37
 
From the reviews: "The huge literature in risk theory has been carefully selected and supplemented by personal contributions of the author, many of which appear here for the first time. The result is a systematic and very readable book, which takes into account the most recent developments of the field. It will be of great interest to the actuary as well as to the statistician who wants to become familiar with the subject." Math. Reviews Vol. 43
"It is a book of fundamental importance for all interested in the application or teaching of the subject and a significant addition to the literature."
Journal of the Royal Statistical Society (England) 1971
"This latest addition to the literature of risk theory is a masterful work.." Transactions, Soc of Actuaries meetings 65


Author: Hans B?hlmann
Publisher: Springer
Publication Date: Jan 01, 1970
Number of Pages: 210 pages
Binding: Hardback or Cased Book
ISBN-10: 3540051171
ISBN-13: 9783540051176
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Faster Shipping

Delivery in 3-8 days

Easy Returns

14 days returns

Discount upto 30%

Monthly discount on books

Outstanding Customer Service

Support 24 hours a day